# SDR SWAA032298

- Difficulty date: October 18, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N311SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23333
- Aircraft time: 58,389 hours, 57,115 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND PRESS BULKHEAD CRACKED AT BS 1016, STR 6L AT THE Y-CHORD ATTACH AREA.  REPAIRED BULKHEAD PER SRM.
